# SDR FDEA201003090749

- Difficulty date: March 9, 2010
- Submitted: March 11, 2010
- Operation: Air carrier
- Aircraft: N936FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23293
- Aircraft time: 83,960 hours, 29,058 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 143N53651
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR SIDE PANEL RBL 19.00 ATTACHED TIE DOWN FOUND WITH SURFACE CORROSION AS MARKED AT STA 540.  STA 540, RBL 19, TIE DOWN FITTING REPLACED IAW EA F-5340-137430 (FWD CARGO TIE-DOWN FITINGS CORROSION REPAIR).  REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
